I found this on the web.:
"Oracea side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using Oracea and call your doctor at once if you have any of these serious side effects:
severe headache, dizziness, blurred vision;
fever, chills, body aches, flu symptoms;
severe blistering, peeling, and red skin rash;
urinating less than usual or not at all;
pale or yellowed skin, dark colored urine, fever, confusion or weakness;
severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate;
loss of appetite, jaundice (yellowing of the skin or eyes); or
easy bruising or bleeding, unusual weakness.
Less serious Oracea side effects may include:
swollen tongue, trouble swallowing;
mild nausea, vomiting, diarrhea, or stomach upset;
white patches or sores inside your mouth or on your lips;
sores or swelling in your rectal or genital area; or
vaginal itching or discharge."
Yes, red skin rash can happen with this drug. You should reallly read this web page as it is interesting that you should not take after experation of medication date. It also tells you about taking it and when. Most drugs are easy to take. But this has more interesting things about the make up and how to take the drug.
Best of Luck
- Oracea Information for Consumers
- Oracea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oracea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 1 answer
Posted 13 Apr 2010 • 1 answer
Posted 7 Jul 2010 • 1 answer
Posted 23 Jul 2010 • 2 answers
Posted 10 Jul 2011 • 1 answer